| Model Number |
07501-02-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Infection reported for 3 implants.No other information was provided if implants were removed or not.
Event or Problem Description